# SDR AALA202004149008

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 15,592 hours, 5,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EPSU (11WL) EXT L FAULT MESSAGE DURING EMERGENCY BATTERY TEST. REMOVED AND REPLACED BATTERY 11WL IAW AMM 33-51-00.
